# SDR WX0A2018073073363

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N240NV
- Make and model: Airbus A320-214
- Aircraft serial: 1208
- Aircraft time: 42,928 hours, 31,294 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Odor
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATT REPORTED A DIRTY SOCK ODOR DURING DESCENT.   R & R THE RECIRCULATION FILTERS, WATER INJECTORS, AND PERFORMED DECONTAMINATION OF ECS.
